advertisement
Question
Posted by: Desperate | 2010/04/18

Sibutramine

31, Female.was using reductil 15mg to assist weight loss, in conjunction with exercise and reduced calorie intake.lost 20kg in 6 months. diagnosed &  treated for a pulmonary embolus in August 2009. had no prior risk factors &  dr.s suspected the etiology to be a combination of the reductil &  my contraception ( triphasil ). have completed my warfarin therapy.not on any meds ( including oral contraception). have gained 10kg in the last 8 mnths despite a very rigorous exercise regime. want to take ciplatrim 15mg, to augment my efforts. is it safe, in terms of posibbly developing another PE?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Desperate
Ciplatrim and Reductil both contain sibutramine which has the potential to cause heart, circulation and blood pressure problems. If you developed a pulmonary embolus while taking Reductil in combination with triphasil, it is possible that using Ciplatrim will have the same effect. This is too great a risk because such an embolus can be fatal. Xenical. Discuss the use of Xenical with your medical dr, because it has to be prescribed by a dr. Xenical stops you from absorbing fat from the foods you eat so this automatically lowers your energy intake (each gram of fat you don't eat, saves you 37 kJ!). You should use Xenical with a very-low-fat diet to get the best results and also continue exercising to lose weight. When you see your doctor also ask him or her about other types of contraception if you have a tendency to form blood clots.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/04/19

Dear Desperate
Ciplatrim and Reductil both contain sibutramine which has the potential to cause heart, circulation and blood pressure problems. If you developed a pulmonary embolus while taking Reductil in combination with triphasil, it is possible that using Ciplatrim will have the same effect. This is too great a risk because such an embolus can be fatal. Xenical. Discuss the use of Xenical with your medical dr, because it has to be prescribed by a dr. Xenical stops you from absorbing fat from the foods you eat so this automatically lowers your energy intake (each gram of fat you don't eat, saves you 37 kJ!). You should use Xenical with a very-low-fat diet to get the best results and also continue exercising to lose weight. When you see your doctor also ask him or her about other types of contraception if you have a tendency to form blood clots.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement